# SDR GTIA2018052502670

- Difficulty date: May 25, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 9,027 hours, 3,914 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ECAM F/CTL SLATS FAULT WHEN SELECTING FLAP ONE. FOLLOWED ECAM AND COM AND LANDED SLATS 0 AND FLAPS 3. R&R NR 4 LT SLAT ACTUATOR 6039CM IAW AMM 27-84-49 OPS CHECK GOOD AT THIS TIME.
